ADVERTISEMENT

Q. Why am I having red itchy rashes on thighs?

Answered by
Dr. Dilip Meena
and medically reviewed by Dr. Divya Banu M
This is a premium question & answer published on Apr 23, 2019

Hello doctor,

I am 24 years old, female. I am married and have 6 months old baby. I actually wanna discuss something with you. The thing is I have small red bumps with red background on my thighs and it is very itchy as well. Now it is on my lower abdomen, on the right side of my ribs area. In total there are like 30 of them and there is no fluids or any discharge coming out of them. I have consulted three doctors.

Doctor No. 1: diagnosis is urticaria and gave me some anti-allergy medicine which includes Eurax cream, Pinetarsol with bath oil, Zantac 150 mg, Promethazine 10 mg and Plokon 3 mg. I have completed the whole course of it but no use.

Doctor No. 2: went to hospital A and E department. They gave me whole bunch of Augmentin tablet 1g total 14 tablets. I have also completed this course but no use.

Doctor No. 3: He gave me Maleate tablet 4 mg and two tubes of Hydrocortisone Acetate cream 1 % 15 g. Today is fourth day. I am using these. No effects at the moment and it is really stressing me out.

#

Hello,

Welcome to icliniq.com.

1. This looks to me like papular urticaria, which a kind of reaction which is seen with small insect bites.

2. The classical description is central vesicle or crusting surrounded by redness which can be seen in your case.

3. You need to make measures to avoid insect and mosquitoes including changing your bedding and washing your bedsheets in warm water. Use mosquito repellent.

4. For the existing lesions you can use the cream Mometasone, apply twice a day. Tablet Levocetirizine 5 mg twice a day. Do this for one week.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
My son has rashes all over his body since five months. Please help.

From your description, your kid might be having acute urticaria symptoms, papular urticaria or purpura ...   Read full

I have hard skin patches in hands and feet for more than 10 years. Kindly help.

It indeed looks like an insect bite hypersensitivity reaction, also known as papular urticaria (attachment removed to protect patient identity) ...   Read full

What has caused this swelling on my face, insect bite or allergy?

 You can take some antihistamine drug like tablet Levocetirizine 5 mg twice daily for five days ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sexual Problems and Depression
Depression is one of the commonest psychiatric problems in the general population. About 10 % of men and more than doubl...  Read more»
Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
Skin Care Tips To Win Over Winter
This article discusses a few tips to manage and protect your skin during winter.  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.